Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 761832, 6 pages
http://dx.doi.org/10.1155/2013/761832
Research Article

Some Characterizations of the Cobb-Douglas and CES Production Functions in Microeconomics

1School of Investment and Construction Management, Dongbei University of Finance and Economics, Dalian 116025, China
2School of Mathematics and Quantitative Economics, Dongbei University of Finance and Economics, Dalian 116025, China

Received 5 November 2013; Accepted 10 December 2013

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Xiaoshu Wang and Yu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. W. Cobb and P. H. Douglas, “A theory of production,” American Economic Review, vol. 18, pp. 139–165, 1928. View at Google Scholar
  2. K. J. Arrow, H. B. Chenery, B. S. Minhas, and R. M. Solow, “Capital-labor substitution and economic efficiency,” Review of Economics and Statistics, vol. 43, no. 3, pp. 225–250, 1961. View at Google Scholar
  3. L. Losonczi, “Production functions having the CES property,” Academiae Paedagogicae Nyíregyháziensis, vol. 26, no. 1, pp. 113–125, 2010. View at Google Scholar · View at MathSciNet
  4. D. McFadden, “Constant elasticity of substitution production functions,” Review of Economic Studies, vol. 30, no. 2, pp. 73–83, 1963. View at Google Scholar
  5. G. E. Vîlcu, “A geometric perspective on the generalized Cobb-Douglas production functions,” Applied Mathematics Letters, vol. 24, no. 5, pp. 777–783, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. D. Vîlcu and G. E. Vîlcu, “On some geometric properties of the generalized CES production functions,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 124–129, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B.-Y. Chen, “On some geometric properties of h-homogeneous production functions in microeconomics,” Kragujevac Journal of Mathematics, vol. 35, no. 3, pp. 343–357, 2011. View at Google Scholar · View at MathSciNet
  8. B.-Y. Chen, “On some geometric properties of quasi-sum production models,” Journal of Mathematical Analysis and Applications, vol. 392, no. 2, pp. 192–199, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B.-Y. Chen, “A note on homogeneous production models,” Kragujevac Journal of Mathematics, vol. 36, no. 1, pp. 41–43, 2012. View at Google Scholar · View at MathSciNet
  10. B.-Y. Chen, “Geometry of quasi-sum production functions with constant elasticity of substitution property,” Journal of Advanced Mathematical Studies, vol. 5, no. 2, pp. 90–97, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B.-Y. Chen, “Classification of homothetic functions with constant elasticity of substitution and its geometric applications,” International Electronic Journal of Geometry, vol. 5, no. 2, pp. 67–78, 2012. View at Google Scholar · View at MathSciNet
  12. B.-Y. Chen, “Solutions to homogeneous Monge—Ampère equations of homothetic functions and their applications to production models in economics,” Journal of Mathematical Analysis and Applications, vol. 411, no. 1, pp. 223–229, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B.-Y. Chen and G. E. Vîlcu, “Geometric classifications of homogeneous production functions,” Applied Mathematics and Computation, vol. 225, pp. 345–351, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. D. Vilcu and G. E. Vilcu, “On homogeneous production functions with proportional marginal rate of substitution,” Mathematical Problems in Engineering, vol. 2013, Article ID 732643, 5 pages, 2013. View at Publisher · View at Google Scholar
  15. B.-Y. Chen, Pseudo-Riemannian Geometry, δ-Invariants and Applications, World Scientific, Hackensack, NJ, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B.-y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, NY, USA, 1973. View at MathSciNet